Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Aug 30, 2011, 4:00 PM EDT for Bulloch County, Evans County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2011, 4:00 PM EDT (20:00 UTC)
- Expired
- Aug 30, 2011, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Evans County, GA
The radar
The Charleston,SC radar (KCLX), 90 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1412 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
992
WWUS82 KCHS 302000
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
400 PM EDT TUE AUG 30 2011
GAZ099-100-114>116-302030-
BULLOCH-CANDLER-EVANS-INLAND BRYAN-TATTNALL-
400 PM EDT TUE AUG 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH...CANDLER AND BRYAN COUNTIES THROUGH 430 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM ADABELLE TO
REKA...MOVING WEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BELLVILLE...CLAXTON...DAISY...DENMARK...GEORGIA SOUTHERN...
GROVELAND...HAGAN...MANASSAS...NEVILS...PULASKI AND REGISTER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3240 8202 3243 8171 3207 8162 3208 8169
3209 8171 3208 8172 3213 8208 3230 8213
TIME...MOT...LOC 2001Z 111DEG 10KT 3225 8194 3212 8167
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 30, 3:51 PM EDT, 9 minutes earlier.
Area forecast discussion, Aug 30, 3:51 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 351 PM EDT TUE AUG 30 2011 .SYNOPSIS... A COLD FRONT WILL GRADUALLY PUSH SOUTH OF THE REGION TONIGHT. HIGH PRESSURE WILL THEN BUILD SOUTH ALONG THE EASTERN SEABOARD THROUGH LATE WEEK...BEFORE SHIFTING OFF THE COAST OVER THE WEEKEND. A COLD FRONT WILL THEN AFFECT THE REGION EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... LATE TUESDAY AFTERNOON...A DIFFUSE STATIONARY FRONT WAS LOCATED OVER SOUTHERN COUNTIES...AND DRIER AIR REMAINED WELL NORTH/ NORTHWEST OF THE FORECAST AREA. MOISTURE/INSTABILITY... FEATURING MLCAPES GRADUATED FROM AROUND 2000 J/KG NORTH TO 2500-3000 J/KG SOUTH...AND CONVERGENCE ENHANCED BY VARIOUS MESOSCALE BOUNDARIES INCLUDING THE SEA BREEZE AND THUNDERSTORM OUTFLOW CONTRIBUTED TO A TYPICAL PULSE THUNDERSTORM REGIME AND WILL CONTINUE TO SUPPORT AT LEAST ISOLATED TO SCATTERED THUNDERSTORMS INTO THIS EVENING. GIVEN INSTABILITY AND DOWNDRAFT CAPES 800-1200 J/KG AN ISOLATED PULSE SEVERE THUNDERSTORM OR TWO WITH DAMAGING WET MICROBURSTS CANNOT BE RULED OUT ESPECIALLY IF/WHERE BOUNDARY INTERACTIONS/CELL MERGERS BRIEFLY ENHANCE DEEP MOIST UPDRAFTS. FURTHER...PWATS APPROACHING 1.75 INCH...ERRATIC STORM PROPAGATION AND CELL MERGERS COULD SUPPORT LOCALLY EXCESSIVE RAINFALL. OVERNIGHT...MOISTURE WILL REMAIN TRAPPED UNDER THE STRENGTHENING SUBSIDENCE INVERSION. THUS...ANY EVENING CLEARING SHOULD GIVE WAY TO EXPANDING CLOUD COVER...AND ADJUSTED SKY COVER FORECASTS ACCORDINGLY. PATCHY FOG COULD ALSO DEVELOP BUT IMPACT SHOULD REMAIN LIMITED BY CLOUD COVER/PERSISTENT SURFACE WIND. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... SURFACE HIGH PRESSURE WILL BUILD INTO THE MID ATLANTIC AND SOUTHEAST STATES WEDNESDAY AND THURSDAY AS UPPER RIDGING INCREASES FROM THE WEST. FORECAST MODELS SUGGEST A FEW ISOLATED SHOWERS/THUNDERSTORMS COULD DEVELOP ALONG THE SEABREEZE WEDNESDAY AFTERNOON AND TRANSITION INLAND. THUS...ADDED A NO MORE THAN SLIGHT CHANCE POP ACROSS SOUTHEAST GEORGIA AND FAR SOUTHERN COASTAL SOUTH CAROLINA. MODELS CONTINUE TO SHOW ENHANCED LOW LEVEL CONVERGENCE OFF THE FAR SOUTHERN COASTS LATE WEDNESDAY NIGHT WHICH COULD RESULT IN SOME CONVECTION OVER THE COASTAL WATERS. CONVECTION COULD SPREAD ACROSS COASTAL GEORGIA AREAS AROUND SUNRISE THURSDAY MORNING. HOWEVER...HAVE KEPT PRECIPITATION CHANCES BELOW 15 PERCENT FOR THURSDAY AFTERNOON AS DRIER AIR AND NEGATIVE VORTICITY ADVECT OVER THE REGION. SURFACE HIGH PRESSURE WILL BEGIN TO WEAKEN FRIDAY AS A TROUGH DIGS ACROSS THE WESTERN ATLANTIC. WILL MAINTAIN A RAINFREE FORECAST FOR FRIDAY FOR NOW AS MODELS KEEP ANY CONVECTION WELL INLAND FROM THE FORECAST AREA. HIGH TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL ON WEDNESDAY AND THURSDAY WITH HIGHS REACHING LOW 90S INLAND AND UPPER 80S/NEAR 90S ALONG THE COAST. FRIDAY WILL SEE HIGH TEMPERATURES DIP SLIGHTLY CLOSER TO NEAR NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... SURFACE HIGH PRESSURE WILL SHIFT OFFSHORE INTO THE WESTERN ATLANTIC OVER THE WEEKEND...WITH A COLD FRONT THEN EXPECTED TO AFFECT THE REGION EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH SHIFTS ACROSS THE NORTHEAST STATES. A DEVELOPING RETURN FLOW WILL BRING INCREASING MOISTURE INTO THE AREA RESULTING IN ISOLATED/MAINLY DIURNAL CONVECTION BY SUNDAY. DEEP MOISTURE WILL THEN SPREAD INTO THE REGION EARLY NEXT WEEK IN ASSOCIATION WITH THE COLD FRONT AND THE PROBABILITY FOR SHOWERS/THUNDERSTORMS WILL INCREASE INTO THE CHANCE CATEGORY. TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE LONG TERM PERIOD. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... MVFR CEILINGS COULD OCCASIONALLY DEVELOP AT ANY TIME THROUGH THE 18Z TAF PERIOD BUT APPEAR MOST LIKELY THIS AFTERNOON AND AGAIN OVERNIGHT INTO WEDNESDAY MORNING. LOW LEVEL MOISTURE COULD EVEN SUPPORT IFR OR LOWER CEILINGS OVERNIGHT/EARLY WEDNESDAY. MEANWHILE...CBS WILL CONTINUE TO DEVELOP/DISSIPATE WITHIN SIGHT OF TERMINALS INTO EARLY EVENING. BRIEF/DIRECT THUNDERSTORM IMPACTS CANNOT BE RULED OUT BUT APPEAR UNLIKELY AT THIS TIME. EXTENDED AVIATION OUTLOOK...VFR MOST OF THE TIME WEDNESDAY NIGHT THROUGH SUNDAY. && .MARINE... SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED TONIGHT. LATE TUESDAY AFTERNOON...A STATIONARY FRONT REMAINED OVER SOUTHERN WATERS...AND THE POST-FROPA SURFACE PRESSURE GRADIENT WILL SUPPORT E-NE WINDS 10-20 KT ACROSS SC WATERS TONIGHT. ACROSS GA WATERS...WIND DIRECTION/SPEED REMAINS UNCERTAIN AND COULD REMAIN QUITE VARIABLE DEPENDING ON WHETHER THE SYNOPTIC BOUNDARY WAVERS OVER THE AREA OR PUSHES SOUTH AS A COLD FRONT. SEAS WILL AVERAGE 2-4 FT TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE COASTAL WATERS THROUGH FRIDAY...THEN SHIFT INTO THE WESTERN ATLANTIC OVER THE WEEKEND. NORTHEAST TO EASTERLY WINDS WILL PREVAIL WEDNESDAY INTO WEDNESDAY NIGHT WITH 15 TO 20 KNOT WINDS EXPECTED. ALTHOUGH CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA...WINDS WILL ALLOW SEAS TO BUILD...BUT REMAIN NO HIGHER THAN 5 FEET. FOR THE REMAINDER OF THE TIME PERIOD...EXPECT WINDS TO BE 15 KT OR LESS WITH SEAS GENERALLY NO HIGHER THAN 3 TO 4 FEET. RIP CURRENTS...2 FT SWELL EVERY 9 SEC ALONG WITH SOME ASTRONOMICAL INFLUENCE AND SOLID 15 KT ONSHORE WINDS ALONG THE SC/GA COASTS WILL RESULT IN A MODERATE RISK FOR RIP CURRENTS FOR ALL AREAS ON WEDNESDAY. AN ELEVATED RISK FOR RIP CURRENTS IS POSSIBLE IN SOME OR ALL AREAS ON THURSDAY AS WELL. && .TIDES/COASTAL FLOODING... TIDES REMAINED CLOSE TO EXPECTED LEVELS LATE TUESDAY AFTERNOON...AND ODDS FOR POSITIVE WATER LEVEL ANOMALIES SUFFICIENT TO SUPPORT SHALLOW COASTAL FLOODING LEVELS WITH THE EVENING HIGH TIDE CLOSE TO 10 PM THIS EVENING. THUS...NO PLANS TO ISSUE ANY COASTAL FLOOD ADVISORIES AT THIS TIME. ASTRONOMICAL FACTORS...A STRENGTHENING ONSHORE FLOW AND A SMALL EAST SWELL COULD PRODUCE SHALLOW SALT WATER FLOODING AROUND THE TIMES OF HIGH TIDE WEDNESDAY THROUGH THURSDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 30, 3:57 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 357 PM EDT TUE AUG 30 2011 GAZ117-119-139-141-SCZ048>051-312000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 357 PM EDT TUE AUG 30 2011 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. COASTAL FLOODING...SHALLOW SALT WATER FLOODING COULD OCCUR AROUND THE TIMES OF HIGH TIDE WEDNESDAY AND THURSDAY. RIP CURRENTS...AN ELEVATED RISK FOR RIP CURRENTS COULD PERSIST ON AREA BEACHES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-SCZ044-045-052-312000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-DORCHESTER-INLAND BERKELEY-TIDAL BERKELEY- 357 PM EDT TUE AUG 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042-043-047-312000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER- 357 PM EDT TUE AUG 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 30, 2:50 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
250 PM EDT TUE AUG 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM RIP CURRENTS TYBEE ISLAND 32.02N 80.86W
08/27/2011 CHATHAM GA LIFEGUARD
LIFEGUARDS REPORT AT LEAST 15 RIP CURRENT RELATED
RESCUES THROUGH THE DAY.
&&
EVENT NUMBER CHS1100924
33Special weather statement, Aug 30, 3:07 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
307 PM EDT TUE AUG 30 2011
GAZ114-115-137-138-301945-
EVANS-INLAND LIBERTY-LONG-TATTNALL-
307 PM EDT TUE AUG 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY AND LONG COUNTIES THROUGH 345 PM EDT...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST
OF DAISY TO GLENNVILLE...MOVING NORTHWEST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BELLVILLE...CLAXTON...DAISY...GLENNVILLE...GORDONIA ALTAMAHA STATE
PARK...HAGAN...MANASSAS...MENDES...MIDWAY AND REIDSVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3204 8222 3228 8198 3227 8197 3227 8192
3223 8181 3218 8178 3213 8178 3211 8176
3205 8164 3179 8197 3185 8210 3186 8212
3188 8212 3193 8223
TIME...MOT...LOC 1907Z 134DEG 4KT 3208 8171 3193 8192Special weather statement, Aug 30, 3:15 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
315 PM EDT TUE AUG 30 2011
GAZ100-115-116-301945-
BULLOCH-EVANS-INLAND BRYAN-
315 PM EDT TUE AUG 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...BULLOCH AND
BRYAN COUNTIES THROUGH 345 PM EDT...
AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR REKA...MOVING SOUTHWEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GROVELAND...LANIER AND PEMBROKE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3230 8166 3211 8151 3205 8163 3207 8168
3209 8170 3209 8171 3213 8179 3222 8180
TIME...MOT...LOC 1915Z 060DEG 7KT 3214 8166Special weather statement, Aug 30, 3:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
341 PM EDT TUE AUG 30 2011
SCZ043-048-049-302015-
BEAUFORT-COASTAL COLLETON-INLAND COLLETON-
341 PM EDT TUE AUG 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND BEAUFORT
COUNTIES THROUGH 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR FENWICK...MOVING NORTHWEST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ASHEPOO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3264 8041 3263 8041 3262 8043 3261 8043
3260 8042 3254 8049 3264 8068 3278 8051
3264 8040
TIME...MOT...LOC 1942Z 129DEG 5KT 3262 8047Local storm report, Aug 30, 3:42 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT TUE AUG 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TROPICAL STORM 1 WSW CROWFIELD PLANTAT 33.01N 80.08W
08/26/2011 BERKELEY SC NWS EMPLOYEE
ONE TREE UPROOTED AND ONE TREE SNAPPED OFF IN THE
HAMLET SUBDIVISION OF CROWFIELD PLANTATION
&&
EVENT NUMBER CHS1100925
66Special weather statement, Aug 30, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
400 PM EDT TUE AUG 30 2011
GAZ099-100-114>116-302030-
BULLOCH-CANDLER-EVANS-INLAND BRYAN-TATTNALL-
400 PM EDT TUE AUG 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH...CANDLER AND BRYAN COUNTIES THROUGH 430 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM ADABELLE TO
REKA...MOVING WEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BELLVILLE...CLAXTON...DAISY...DENMARK...GEORGIA SOUTHERN...
GROVELAND...HAGAN...MANASSAS...NEVILS...PULASKI AND REGISTER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3240 8202 3243 8171 3207 8162 3208 8169
3209 8171 3208 8172 3213 8208 3230 8213
TIME...MOT...LOC 2001Z 111DEG 10KT 3225 8194 3212 8167The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:27 AM EDT | Special Marine Warning | CHS | 93 min | |
| Aug 30, 2:43 PM EDT | Special Weather Statement | CHS | Evans | 47 min |
| Aug 30, 3:07 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 38 min |
| Aug 30, 3:15 PM EDT | Special Weather Statement | CHS | Evans | 30 min |
| Aug 30, 4:06 PM EDT | Special Weather Statement | CHS | Long | 24 min |
| Aug 30, 4:30 PM EDT | Special Weather Statement | CHS | Long | 30 min |
| Aug 30, 4:52 PM EDT | Areal Flood Advisory | CHS | Long, Tattnall | 23 min |
| Aug 30, 1:08 PM EDT | Special Weather Statement | CHS | Beaufort | 37 min |
| Aug 30, 2:19 PM EDT | Special Weather Statement | CHS | Beaufort, Jasper | 26 min |
| Aug 30, 3:27 PM EDT | Areal Flood Advisory | CHS | Beaufort, Colleton | 58 min |
| Aug 30, 3:41 PM EDT | Special Weather Statement | CHS | Colleton | 34 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.